Alert archive / Virginia / Small Craft Advisories in 2020
Small Craft Advisory 21, NWS Baltimore/Washington
NWS Baltimore/Washington issued this small craft advisory at Feb 9, 2020, 3:15 AM EST. It took effect at Feb 9, 2020, 9:00 PM EST. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Feb 9, 2020, 3:15 AM EST (08:15 UTC)
- In effect from
- Feb 9, 2020, 9:00 PM EST
- Expired
- Feb 10, 2020, 12:00 PM EST
- In force
- 15 hr
- Issued by
- NWS Baltimore/Washington
The text
As transmitted.
264 WHUS71 KLWX 090815 MWWLWX URGENT - MARINE WEATHER MESSAGE National Weather Service Baltimore MD/Washington DC 315 AM EST Sun Feb 9 2020 ANZ531>534-537-539>541-543-091615- /O.NEW.KLWX.SC.Y.0021.200210T0100Z-200210T1700Z/ Chesapeake Bay from Pooles Island to Sandy Point MD- Chesapeake Bay from Sandy Point to North Beach MD- Chesapeake Bay from North Beach to Drum Point MD- Chesapeake Bay from Drum Point MD to Smith Point VA- Tidal Potomac from Cobb Island MD to Smith Point VA- Chester River to Queenstown MD-Eastern Bay- Choptank River to Cambridge MD and the Little Choptank River- Tangier Sound and the inland waters surrounding Bloodsworth Island- 315 AM EST Sun Feb 9 2020 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO NOON EST MONDAY... * WHAT...South winds 10 to 15 kt with gusts around 20 kt expected. * WHERE...Chesapeake Bay from Pooles Island MD to Smith Point VA, Tidal Potomac from Cobb Island MD to Smith Point VA, Chester River to Queenstown MD, Eastern Bay, Choptank River to Cambridge MD and the Little Choptank River, and Tangier Sound and the inland waters surrounding Bloodsworth Island. * WHEN...From 8 PM this evening to noon EST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
6 follow-up statements
237 WHUS71 KLWX 091450 MWWLWX URGENT - MARINE WEATHER MESSAGE National Weather Service Baltimore MD/Washington DC 950 AM EST Sun Feb 9 2020 ANZ531>534-537-539>541-543-092300- /O.CON.KLWX.SC.Y.0021.200210T0100Z-200210T1700Z/ Chesapeake Bay from Pooles Island to Sandy Point MD- Chesapeake Bay from Sandy Point to North Beach MD- Chesapeake Bay from North Beach to Drum Point MD- Chesapeake Bay from Drum Point MD to Smith Point VA- Tidal Potomac from Cobb Island MD to Smith Point VA- Chester River to Queenstown MD-Eastern Bay- Choptank River to Cambridge MD and the Little Choptank River- Tangier Sound and the inland waters surrounding Bloodsworth Island- 950 AM EST Sun Feb 9 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO NOON EST MONDAY... * WHAT...South winds 10 to 15 kt with gusts up to 25 kt expected. * WHERE...Chesapeake Bay from Pooles Island MD to Smith Point VA, Chester River to Queenstown MD, Eastern Bay, Tangier Sound and the inland waters surrounding Bloodsworth Island, Choptank River to Cambridge MD and the Little Choptank River, and Tidal Potomac from Cobb Island MD to Smith Point VA. * WHEN...From 8 PM this evening to noon EST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
664 WHUS71 KLWX 091759 MWWLWX URGENT - MARINE WEATHER MESSAGE National Weather Service Baltimore MD/Washington DC 1259 PM EST Sun Feb 9 2020 ANZ531>534-537-539>541-543-100200- /O.CON.KLWX.SC.Y.0021.200210T0100Z-200210T1700Z/ Chesapeake Bay from Pooles Island to Sandy Point MD- Chesapeake Bay from Sandy Point to North Beach MD- Chesapeake Bay from North Beach to Drum Point MD- Chesapeake Bay from Drum Point MD to Smith Point VA- Tidal Potomac from Cobb Island MD to Smith Point VA- Chester River to Queenstown MD-Eastern Bay- Choptank River to Cambridge MD and the Little Choptank River- Tangier Sound and the inland waters surrounding Bloodsworth Island- 1259 PM EST Sun Feb 9 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO NOON EST MONDAY... * WHAT...South winds 10 to 15 kt with gusts up to 25 kt expected. * WHERE...Chesapeake Bay from Pooles Island MD to Smith Point VA, Chester River to Queenstown MD, Eastern Bay, Tangier Sound and the inland waters surrounding Bloodsworth Island, Choptank River to Cambridge MD and the Little Choptank River, and Tidal Potomac from Cobb Island MD to Smith Point VA. * WHEN...From 8 PM this evening to noon EST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
818 WHUS71 KLWX 092335 MWWLWX URGENT - MARINE WEATHER MESSAGE National Weather Service Baltimore MD/Washington DC 635 PM EST Sun Feb 9 2020 ANZ531>534-537-539>541-543-100745- /O.EXT.KLWX.SC.Y.0021.200210T0200Z-200210T1700Z/ Chesapeake Bay from Pooles Island to Sandy Point MD- Chesapeake Bay from Sandy Point to North Beach MD- Chesapeake Bay from North Beach to Drum Point MD- Chesapeake Bay from Drum Point MD to Smith Point VA- Tidal Potomac from Cobb Island MD to Smith Point VA- Chester River to Queenstown MD-Eastern Bay- Choptank River to Cambridge MD and the Little Choptank River- Tangier Sound and the inland waters surrounding Bloodsworth Island- 635 PM EST Sun Feb 9 2020 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON EST MONDAY... * WHAT...South winds 10 to 15 kt with gusts up to 25 kt expected. * WHERE...Chesapeake Bay from Pooles Island MD to Smith Point VA, Chester River to Queenstown MD, Eastern Bay, Tangier Sound and the inland waters surrounding Bloodsworth Island, Choptank River to Cambridge MD and the Little Choptank River, and Tidal Potomac from Cobb Island MD to Smith Point VA. * WHEN...Until noon EST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
747 WHUS71 KLWX 100509 MWWLWX URGENT - MARINE WEATHER MESSAGE National Weather Service Baltimore MD/Washington DC 1209 AM EST Mon Feb 10 2020 ANZ531>534-537-539>541-543-101315- /O.CON.KLWX.SC.Y.0021.000000T0000Z-200210T1700Z/ Chesapeake Bay from Pooles Island to Sandy Point MD- Chesapeake Bay from Sandy Point to North Beach MD- Chesapeake Bay from North Beach to Drum Point MD- Chesapeake Bay from Drum Point MD to Smith Point VA- Tidal Potomac from Cobb Island MD to Smith Point VA- Chester River to Queenstown MD-Eastern Bay- Choptank River to Cambridge MD and the Little Choptank River- Tangier Sound and the inland waters surrounding Bloodsworth Island- 1209 AM EST Mon Feb 10 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY... * WHAT...South winds 10 to 15 kt with gusts up to 20 kt. * WHERE...Chesapeake Bay from Pooles Island MD to Smith Point VA, Chester River to Queenstown MD, Eastern Bay, Tangier Sound and the inland waters surrounding Bloodsworth Island, Choptank River to Cambridge MD and the Little Choptank River, and Tidal Potomac from Cobb Island MD to Smith Point VA. * WHEN...Until noon EST today. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
255 WHUS71 KLWX 100810 MWWLWX URGENT - MARINE WEATHER MESSAGE National Weather Service Baltimore MD/Washington DC 310 AM EST Mon Feb 10 2020 ANZ530-535-536-538-542-101615- /O.EXB.KLWX.SC.Y.0021.200210T1200Z-200210T1700Z/ Chesapeake Bay north of Pooles Island MD- Tidal Potomac from Key Bridge to Indian Head MD- Tidal Potomac from Indian Head to Cobb Island MD- Patapsco River including Baltimore Harbor- Patuxent River to Broomes Island MD- 310 AM EST Mon Feb 10 2020 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM THIS MORNING TO NOON EST TODAY... * WHAT...Southwest winds 10 to 15 kt with gusts up to 20 kt expected. * WHERE...Tidal Potomac River from Key Bridge to Cobb Island MD, Chesapeake Bay north of Pooles Island MD, Patapsco River including Baltimore Harbor, and Patuxent River to Broomes Island MD. * WHEN...From 7 AM this morning to noon EST today. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ531>534-537-539>541-543-101615- /O.CON.KLWX.SC.Y.0021.000000T0000Z-200210T1700Z/ Chesapeake Bay from Pooles Island to Sandy Point MD- Chesapeake Bay from Sandy Point to North Beach MD- Chesapeake Bay from North Beach to Drum Point MD- Chesapeake Bay from Drum Point MD to Smith Point VA- Tidal Potomac from Cobb Island MD to Smith Point VA- Chester River to Queenstown MD-Eastern Bay- Choptank River to Cambridge MD and the Little Choptank River- Tangier Sound and the inland waters surrounding Bloodsworth Island- 310 AM EST Mon Feb 10 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY... * WHAT...South winds 10 to 20 kt with gusts up to 25 kt. * WHERE...Chesapeake Bay from Pooles Island MD to Smith Point VA, Chester River to Queenstown MD, Tangier Sound and the inland waters surrounding Bloodsworth Island, Choptank River to Cambridge MD and the Little Choptank River, Tidal Potomac from Cobb Island MD to Smith Point VA, and Eastern Bay. * WHEN...Until noon EST today. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
471 WHUS71 KLWX 101033 MWWLWX URGENT - MARINE WEATHER MESSAGE National Weather Service Baltimore MD/Washington DC 533 AM EST Mon Feb 10 2020 ANZ530-535-536-538-542-101700- /O.EXT.KLWX.SC.Y.0021.200210T1033Z-200210T1700Z/ Chesapeake Bay north of Pooles Island MD- Tidal Potomac from Key Bridge to Indian Head MD- Tidal Potomac from Indian Head to Cobb Island MD- Patapsco River including Baltimore Harbor- Patuxent River to Broomes Island MD- 533 AM EST Mon Feb 10 2020 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON EST TODAY... * WHAT...Southwest winds 10 to 15 kt with gusts up to 20 kt expected. * WHERE...Tidal Potomac River from Key Bridge to Cobb Island MD, Chesapeake Bay north of Pooles Island MD, Patapsco River including Baltimore Harbor, and Patuxent River to Broomes Island MD. * WHEN...Until noon EST today. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ531>534-537-539>541-543-101700- /O.CON.KLWX.SC.Y.0021.000000T0000Z-200210T1700Z/ Chesapeake Bay from Pooles Island to Sandy Point MD- Chesapeake Bay from Sandy Point to North Beach MD- Chesapeake Bay from North Beach to Drum Point MD- Chesapeake Bay from Drum Point MD to Smith Point VA- Tidal Potomac from Cobb Island MD to Smith Point VA- Chester River to Queenstown MD-Eastern Bay- Choptank River to Cambridge MD and the Little Choptank River- Tangier Sound and the inland waters surrounding Bloodsworth Island- 533 AM EST Mon Feb 10 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY... * WHAT...South winds 10 to 20 kt with gusts up to 25 kt. * WHERE...Chesapeake Bay from Pooles Island MD to Smith Point VA and adjoining estuaries, and the tidal Potomac River from Cobb Island MD to Smith Point VA. * WHEN...Until noon EST today. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ DHOF
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Baltimore/Washington wrote its last area forecast discussion before this small craft advisory went out at Feb 9, 3:11 AM EST, 4 minutes earlier.
Area forecast discussion, Feb 9, 3:11 AM EST, 4 minutes before
Area Forecast Discussion
National Weather Service Baltimore MD/Washington DC
311 AM EST Sun Feb 9 2020
.SYNOPSIS...
An area of high pressure will shift offshore of the Mid-Atlantic
and Northeast by this evening. A cold front approaching from the
Ohio River Valley and Great Lakes will move southeastward across
the region through Tuesday. A wave of low pressure will develop
over the Tennessee River Valley Monday evening and move
northeastward along the front through midday Tuesday. High
pressure will quickly build from the mid-Mississippi River
Valley eastward toward the area late Tuesday into Wednesday,
before moving offshore Wednesday night. The aforementioned front
will return northward Thursday as additional waves of low
pressure develop along it. The frontal system should move
southeast of the area as high pressure builds in from Canada and
the Great Lakes by the end of the week.
&&
.NEAR TERM /THROUGH TONIGHT/...
Surface high pressure to our south will move offshore today
while our area remains in between two upper-level disturbances.
The first disturbance will continue move offshore while the
next one along with surface low pressure will move into the
Great Lakes.
A southerly flow around the departing surface high will allow
for milder conditions this afternoon, after a chilly start. Max
temps will top off in the mid to upper 40s for most areas, to
near 50 in central Virginia toward Washington DC. There will be
some sunshine, but some mid-level clouds are expected early
this morning, then high clouds will gradually increase later
this afternoon into tonight.
Low pressure will track through the Great Lakes tonight and the
cold front associated with the low will pass through the Ohio
Valley. A southerly flow will allow for milder conditions
tonight compared to early this morning. Light precipitation
associated with warm advection could clip western Maryland this
evening, but there is a better chance that it stays up in
Pennsylvania. A brief period of light snow or rain would occur
if the precipitation clips western Maryland, but there would be
little or no snow accumulation with temperatures above freezing
for most areas.
There is a better chance for showers after midnight as the cold
front draws closer, mainly for the Allegheny and Potomac
Highlands, and perhaps into northern MD and eastern WV/extreme
northern VA. Elsewhere, dry conditions will persist.
&&
.SHORT TERM /MONDAY THROUGH TUESDAY NIGHT/...
An anomalous subtropical ridge will remain over the southeastern
CONUS while upper-level low pressure in the southern stream
remains over the Four Corners region. Disturbances in the
subtropical jet will pass through our area while a surface boundary
remains nearby, bringing unsettled conditions.
For Monday, the boundary will continue to approach the area as a
cold front before it stalls out overhead Monday night. A
southwest flow ahead of the boundary will cause mild conditions,
but southern stream moisture will get drawn into this system,
and this will allow for plenty of clouds along with the
likelihood for showers.
A stronger disturbance in the southern stream will pass through
the area Monday night into Tuesday morning, and this will cause
a wave of surface low pressure to develop along the front and
pass through the area. Periods of light to moderate rain are
expected.
The disturbance will move off to the east Tuesday afternoon and
high pressure may briefly build toward the area from the north
Tuesday night. Left a slight chance to chance of showers during
time, especially across the southern areas due to uncertainty
with timing between the departing system and a noticeably
stronger system that will be taking aim toward the area during
the middle portion of the week. Having that been said, it does
appear that most of the time Tuesday afternoon and Tuesday night
should turn out dry for most areas.
&&
.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
A polar low will continue spiraling over Hudson Bay, gradually
retreating northeastward to over the Davis Strait through the
period. Meanwhile, subtropical ridging is expected to hold firm
from the Southeast toward the Bahamas. This overall idea has
remained very consistent from an ensemble mean standpoint over
the last several days, and conceptually fits with the overall
hemispheric pattern and teleconnection signal.
Reasonable model agreement for the finer scale details has been
reached over the last several cycles for days 4 and 5 (Wednesday
Feb 12 and Thursday Feb 13). A surface front should make its
way south of the area Wednesday as high pressure briefly builds
from the middle of the country to over the Mid-Atlantic, then
return northward as a warm front ahead of developing low
pressure over the Midwest and Ohio River Valley Thursday. A
relative dry period (with a corresponding downward trend in the
PoP forecast) seems likely Wednesday, before precipitation
chances increase Wednesday night into Thursday. Ensemble spread
is still relatively high and variable from run to run with the
track of the surface low, but overall the pattern would seem to
favor rain instead of wintry precipitation, especially east of
the Appalachians.
Thereafter, high pressure of Canadian origin is progged to build
southeastward toward the region bringing a period of colder than
normal temperatures at the end of the week.
&&
.AVIATION /08Z SUNDAY THROUGH THURSDAY/...
VFR conditions are expected through tonight. SubVFR conditions
are possible Monday along with the likelihood for showers. A
steadier rain is expected Monday night into Tuesday morning
along with subVFR conditions and possible IFR conditions.
Conditions may improve some later Tuesday and Tuesday night as
high pressure approaches from the north.
Sub-VFR conditions are possible later Wednesday into Thursday as
a front and low pressure system approach. Mainly rain is the
most likely outcome with this system, though there is a fair
level of uncertainty in exact track of the surface low. This
precludes higher levels of certainty in precipitation intensity
and duration, as well as wind speed and direction Wednesday
through Thursday.
&&
.MARINE...
High pressure will move offshore to our south today and a cold
front will approach from the northwest tonight into Monday
before stalling out nearby Monday night.
An increasing gradient ahead of the front will cause stronger
south to southwest winds tonight into Monday. A Small Craft
Advisory is in effect for the Bay south of Pooles Island and the
lower Tidal Potomac River south of Cobb Point tonight through
Monday morning. An SCA may be needed for the extreme northern
part of the bay and the upper Tidal Potomac River, but
confidence is too low at this time due to a weak nocturnal
inversion that may set up. The gradient may weaken a bit with
the boundary nearby late Monday and Tuesday, but a wave of low
pressure will bring unsettled conditions during this time.
Overall, wind speeds likely average less than 15 knots Wednesday
into Thursday, though uncertainty in the exact track and
placement of an approaching low and frontal system cast some
doubt on exact wind direction and magnitude.
&&
.LWX WATCHES/WARNINGS/ADVISORIES...
DC...None.
MD...None.
VA...None.
WV...None.
MARINE...Small Craft Advisory from 8 PM this evening to noon EST Monday
for ANZ531>534-537-539>541-543.
&&
SYNOPSIS...DHOF
NEAR TERM...BJL
SHORT TERM...BJL
LONG TERM...DHOF
AVIATION...BJL/DHOF
MARINE...BJL/DHOFHazardous weather outlook, Feb 8, 5:12 AM EST, 22 hours 3 minutes before
Hazardous Weather Outlook National Weather Service Baltimore MD/Washington DC 512 AM EST Sat Feb 8 2020 ANZ530>543-DCZ001-MDZ011-013-014-016>018-508-VAZ052>057-091000- Chesapeake Bay north of Pooles Island MD- Chesapeake Bay from Pooles Island to Sandy Point MD- Chesapeake Bay from Sandy Point to North Beach MD- Chesapeake Bay from North Beach to Drum Point MD- Chesapeake Bay from Drum Point MD to Smith Point VA- Tidal Potomac from Key Bridge to Indian Head MD- Tidal Potomac from Indian Head to Cobb Island MD- Tidal Potomac from Cobb Island MD to Smith Point VA- Patapsco River including Baltimore Harbor- Chester River to Queenstown MD-Eastern Bay- Choptank River to Cambridge MD and the Little Choptank River- Patuxent River to Broomes Island MD- Tangier Sound and the inland waters surrounding Bloodsworth Island-District of Columbia-Southern Baltimore-Prince Georges- Anne Arundel-Charles-St. Marys-Calvert-Southeast Harford- Prince William/Manassas/Manassas Park-Fairfax- Arlington/Falls Church/Alexandria-Stafford-Spotsylvania- King George- 512 AM EST Sat Feb 8 2020 This Hazardous Weather Outlook is for the Maryland portion of the Chesapeake Bay, Tidal Potomac River, and adjacent counties in central Maryland and northern Virginia as well as the District of Columbia. .DAY ONE...Today and Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MDZ003>006-501>507-VAZ025>031-036>040-050-051-501>508-WVZ050>053- 055-501>506-091000- Washington-Frederick MD-Carroll-Northern Baltimore- Extreme Western Allegany-Central and Eastern Allegany- Northwest Montgomery-Central and Southeast Montgomery- Northwest Howard-Central and Southeast Howard-Northwest Harford- Augusta-Rockingham-Shenandoah-Frederick VA-Page-Warren-Clarke- Nelson-Albemarle-Greene-Madison-Rappahannock-Orange-Culpeper- Northern Fauquier-Southern Fauquier-Western Highland- Eastern Highland-Western Loudoun-Eastern Loudoun- Northern Virginia Blue Ridge-Central Virginia Blue Ridge- Hampshire-Morgan-Berkeley-Jefferson-Hardy-Western Grant- Eastern Grant-Western Mineral-Eastern Mineral-Western Pendleton- Eastern Pendleton- 512 AM EST Sat Feb 8 2020 This Hazardous Weather Outlook is for eastern West Virginia, northern and central Virginia, and central and western Maryland with the exception of Garrett County. .DAY ONE...Today and Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Feb 8, 9:30 PM EST, 5 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
930 PM EST SAT FEB 08 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 PM SNOW 2 ESE KLINE GAP 39.07N 79.16W
02/08/2020 M0.5 INCH GRANT WV TRAINED SPOTTER
&&
EVENT NUMBER LWX2000732
DHLocal storm report, Feb 9, 1:12 AM EST, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
112 AM EST SUN FEB 09 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM SNOW E BURLINGTON 39.34N 78.92W
02/08/2020 M0.6 INCH MINERAL WV TRAINED SPOTTER
1030 PM SNOW 1 SSE CUMBERLAND 39.64N 78.76W
02/08/2020 M1.0 INCH ALLEGANY MD TRAINED SPOTTER
&&
EVENT NUMBER LWX2000733
EVENT NUMBER LWX2000734
DHNearby
Small Craft Advisories in Virginia, 2020Every small craft advisory in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.